JournalszaaVol. 7, No. 2pp. 127–133

Generalized Solutions of the Cauchy Problem for a Ionlinear Functional Partial Differential Equation

  • Jan Turo

    Gdansk University of Technology, Poland
Generalized Solutions of the Cauchy Problem for a Ionlinear Functional Partial Differential Equation cover
Download PDF

Abstract

An existence and uniqueness theorem for the generalized solution (in the sense "almost everywhere") of the Cauchy problem for a nonlinear functional partial differential equation of first order is proved.

Cite this article

Jan Turo, Generalized Solutions of the Cauchy Problem for a Ionlinear Functional Partial Differential Equation. Z. Anal. Anwend. 7 (1988), no. 2, pp. 127–133

DOI 10.4171/ZAA/289